What causes pus from the site of tooth extraction?
Medication given is appropriate, will resolve infection
Welcome to HEALTHCARE MAGIC..
I have gone through your query and can understand your concerns.
As per your complaints it seems that there has been infection below the root tips of the tooth that you have got extracted and due to it there has been pus formation that came over when the tooth was extracted
As the tooth got extracted the pus came out as it got the escape way for pus discharge.
The medication advised to you that is Clindamycin which is an antibiotic and is appropriate to resolve the infection.
You should continue taking it as advised by the dentist to you.
In case even after taking antibiotics for about 5 days also there is still pus discharge from the extraction socket, then you need to consult your dentist again..
He can irrigate the socket, do curettage of the socket, re-irrigation with antiseptic solution along with another antibiotic course can help in resolution of infection as well as pus discharge.
Any further queries are welcome.
Hope this information helps.
Thanks and regards.
Dr.Honey Nandwani Arora.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Will a tooth extraction cause dizziness
- Tooth extraction cause blindness
- Tooth extraction caused abortion
- What causes painful wisdom tooth with pus discharge
- Tooth extraction cause frequent urination
- Causes of tooth extraction side effects
- What causes bump on the gum after tooth extraction
- Pityriasis caused by tooth extraction
- Can tooth extraction cause miscarriage
- What are the causes for black tooth